Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 10 found articles
 
 
  Integrability and Dynamics of the n-Dimensional Symmetric Veselova Top
 
 
Title: Integrability and Dynamics of the n-Dimensional Symmetric Veselova Top
Author: Fassò, Francesco
García-Naranjo, Luis C.
Montaldi, James
Appeared in: Journal of nonlinear science
Paging: Volume 29 (2018) nr. 3 pages 1205-1246
Year: 2018
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands